MAUDE Adverse Event Report: Bausch + Lomb enVista Envy hydrophobic acrylic intraocular lens; Lens, multifocal intraocular

Bausch + Lomb enVista Envy hydrophobic acrylic intraocular lens; Lens, multifocal intraocular
Model Number EN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately five months after implantation of an intraocular lens (iol) in the right eye (od), the iol was exchanged with a different model lens due to unresolved dysphotopsia and mechanical complication of the iol.Additional information was requested but not received.
 
Additional Manufacturer Narrative
Although requested, the device is not available for evaluation and additional information regarding the event was not provided.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause could not be conclusively determined.

Brand Name
enVista Envy hydrophobic acrylic intraocular lens
Common Device Name
Lens, multifocal intraocular
Manufacturer (Section D)
Bausch + Lomb
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
Bausch + Lomb
21 n park pl blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park pl blvd
clearwater, FL 33759
+1(727)724-6600
MDR Report Key50867405
Report Number0001313525-2026-00149
Device Sequence Number21501237
Product Code MFK
UDI-Device Identifier10757770637291
UDI-Public(01)10757770637291(17)280930(11)251005(10)3R26632
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P240005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEN
Device Catalogue NumberENU2200
Device Lot Number3R26632
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale